# SDR SWAA2023052228062

- Difficulty date: April 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Elongated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E ANTI-ICE DUCT SUPPORT BRACKET HAS ELONGATED HOLES JUST UNDER ACCESS PANEL 511AT. (DOT #28-1)<[01] REMOVED AND REPLACED LEFT WING L/E ANTI-ICE DUCT SUPPORT BRACKET JUST UNDER ACCESS PANEL 511AT. IN REF SOPM 20-50-01;[02] VERIFIED STEP 1.
